Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Richard Hain    :chronological  alphabetical  combined  bibtex listing:

search www.ams.org.

Books

  1. Benson Farb, Richard Hain, Eduard Looijenga, Moduli Spaces of Riemann Surfaces, IAS/Park City Mathematics Series, edited by Farb, B; Hain, R; Looijenga, E, vol. 20 (2013), pp. x+356 pages, American Mathematical Society, Providence, RI; Institute for Advanced Study (IAS), Princeton, NJ, ISBN 978-0-8218-9887-1 [AMS]
  2. Shiing-Shen Chern, Lei Fu, and Richard M. Hain, Contemporary Trends in Algebraic Geometry and Algebraic Topology, edited by Chern, S-S; Fu, L; Hain, R, vol. 5 (2002), pp. viii+266 pages, World Scientific Publishing Co., Inc., River Edge, NJ, ISBN 981-02-4954-3 [html], [doi]
  3. Carl-Friedrich Bodigheimer and Richard M. Hain (editors), Mapping Class Groups and Moduli Spaces of Riemann Surfaces, edited by Bödigheimer, C-F; Hain, R, vol. 150 (1993), pp. xx+372-xx+372, American Mathematical Society, Providence, RI, ISBN 0-8218-5167-5 [doi]
  4. ., , Chen Memorial Volume, edited by Hain, R; Tondeur, P, Illinois Journal of Mathematics, vol. 34 (1990)
  5. Hain, RM, Iterated Integrals and Homotopy Periods (1984), pp. iv-98, American Mathematical Society [0291], [doi]

Papers Published

  1. Arapura, D; Dimca, A; Hain, R, On the fundamental groups of normal varieties, Communications in Contemporary Mathematics, vol. 18 no. 04 (August, 2016), pp. 1550065-1550065, ISSN 0219-1997 [doi]
  2. Hain, R, Notes on the Universal Elliptic KZB Equation, Pure and Applied Mathematics Quarterly, vol. 12 no. 2 (July, 2016), International Press [arXiv:1309.0580], [1309.0580v3]  [abs]
  3. Hain, R, The Hodge-de Rham theory of modular groups, in Recent Advances in Hodge Theory Period Domains, Algebraic Cycles, and Arithmetic, edited by Kerr, M; Pearlstein, G, vol. 427 (January, 2016), pp. 422-514, Cambridge University Press, ISBN 110754629X
  4. Hain, R, Genus 3 mapping class groups are not Kähler, Journal of Topology, vol. 8 no. 1 (2015), pp. 213-246, Oxford University Press, ISSN 1753-8416 [arXiv:1305.2052], [2052], [doi]
  5. Dimca, A; Hain, R; Papadima, S, The Abelianization of the Johnson Kernel, Journal of the European Mathematical Society, vol. 16 no. 4 (2014), pp. 805-822, ISSN 1435-9855 [arXiv:1101.1392], [1392], [doi]
  6. Hain, R, Remarks on non-abelian cohomology of proalgebraic groups, Journal of Algebraic Geometry, vol. 22 no. 3 (2013), pp. 581-598, ISSN 1056-3911 [arXiv:1009.3662], [S1056-3911-2013-00598-6], [doi]
  7. Hain, R, Normal Functions and the Geometry of Moduli Spaces of Curves, in Handbook of Moduli, edited by Farkas, G; Morrison, I, vol. 1 (March, 2013), pp. 527-578, International Press [arXiv:1102.4031]
  8. Hain, R, Rational Points of Universal Curves, The Journal of the American Mathematical Society, vol. 24 , pp. 709-769, ISSN 0894-0347 [arXiv:1001.5008], [S0894-0347-2011-00693-0], [doi]
  9. Hain, R, Lectures on Moduli Spaces of Elliptic Curves, in Transformation Groups and Moduli Spaces of Curves: Advanced Lectures in Mathematics, Advanced Lectures in Mathematics, edited by Ji, L; Yau, ST, vol. 16 no. 16 (2010), pp. 95-166, Higher Education Press, Beijing, ISBN 978-7-04-029842-0 [arXiv:0812.1803]
  10. Hain, R; Matsumoto, M, Relative Pro-$l$ Completions of Mapping Class Groups, Journal of Algebra, vol. 321 (2009), pp. 3335-3374, ISSN 0021-8693 [arXiv:0802.0806], [014], [doi]
  11. Hain, R, Relative Weight Filtrations on Completions of Mapping Class Groups, in Groups of Diffeomorphisms: Advanced Studies in Pure Mathematics, Advanced Studies in Pure Mathematics, vol. 52 (May, 2008), pp. 309-368, Mathematical Society of Japan [arXiv:0802.0814]
  12. Hain, R, Finiteness and Torelli Spaces, in Problems on Mapping Class Groups and Related Topics, Proc. Symp. Pure Math. 74, edited by Farb, B, vol. 74 (September, 2006), pp. 57-70, Amererican Mathematics Societty [arXiv:math/0508541], [2264131], [doi]
  13. Kim, M; Hain, RM, The Hyodo-Kato theorem for rational homotopy types, Mathematical Research Letters, vol. 12 no. 2-3 (2005), pp. 155-169, ISSN 1073-2780 [arXiv:math/0210281], [repository]  [abs]
  14. Hain, R; Matsumoto, M, Galois Actions on Fundamental Groups of Curves and the Cycle $C-C^-$, Journal of the Institute of Mathematics of Jussieu, vol. 4 (2005), pp. 363-403, Cambridge University Press (CUP): STM Journals, ISSN 1475-3030 [arXiv:math/0306037], [S1474748005000095], [doi]
  15. Kim, M; Hain, RM, A De Rham–Witt approach to crystalline rational homotopy theory, Compositio Mathematica, vol. 140 no. 05 (2004), pp. 1245-1276, ISSN 0010-437X [arXiv:math/0105008], [repository], [doi]
  16. Hain, R; Reed, D, On the arakelov geometry of moduli spaces of curves, Journal of Differential Geometry, vol. 67 no. 2 (2004), pp. 195-228, ISSN 0022-040X [arXiv:math/0211097]  [abs]
  17. Hain, R; Matsumoto, M, Weighted completion of galois groups and galois actions on the fundamental group of ℙ1 -{0, 1, ∞}, Compositio Mathematica, vol. 139 no. 2 (2004), pp. 119-167, ISSN 0010-437X [arXiv:math/0006158], [doi]  [abs]
  18. Hain, R, Periods of Limit Mixed Hodge Structures, in CDM 2002: Current Developments in Mathematics in Honor of Wilfried Schmid & George Lusztig, edited by Jerison, D; Lustig, G; Mazur, B; Mrowka, T; Schmid, W; Stanley, R; Yau, ST (2003), pp. 113-133, International Press [arXiv:math/0305090]
  19. Hain, R; Matsumoto, M, Tannakian Fundamental Groups Associated to Galois Groups, in Galois Groups and Fundamental Groups, edited by Schneps, L, vol. 41 (2003), pp. 183-216, Cambridge Univ. Press [arXiv:math/0010210]
  20. Hain, R; Tondeur, P, The Life and Work of Kuo-Tsai Chen [ MR1046561 (91b:01072)], in Contemporary trends in algebraic geometry and algebraic topology (Tianjin, 2000), vol. 5 (2002), pp. 251-266, World Sci. Publ., River Edge, NJ [9789812777416_0012], [doi]
  21. Hain, R, Iterated Integrals and Algebraic Cycles: Examples and Prospects, in Contemporary Tends in Algebraic Geometry and Algebraic Topology, vol. 5 (2002), pp. 55-118, World Scientific Publishing [arXiv:math/0109204], [9789812777416_0004], [doi]
  22. Hain, R, The rational cohomology ring of the moduli space of abelian 3-folds, Mathematical Research Letters, vol. 9 no. 4 (2002), pp. 473-491 [arXiv:math/0203057]
  23. Hain, R; Reed, D, Geometric proofs of some results of Morita, Journal of Algebraic Geometry, vol. 10 no. 2 (2001), pp. 199-217 [arXiv:math/9810054]
  24. Dupont, J; Hain, R; Zucker, S, Regulators and Characteristic Classes of Flat Bundles, in The arithmetic and geometry of algebraic cycles (Banff, AB, 1998), vol. 24 (2000), pp. 47-92, American Mathematical Society [arXiv:alg-geom/9202023]
  25. Hain, R, Moduli of Riemann Surfaces, Transcendental Aspects, Moduli Spaces, in ALgebraic Geometry, edited by Gottsche, L, vol. 1 (2000), pp. 293-353, Abdus Salam Int. Cent. Theoret. Phys.
  26. Hain, R, Locally Symmetric Families of Curves and Jacobians, in Moduli of Curves and Abelian Varieties, edited by Faber, C; Looijenga, E (1999), pp. 91-108, Friedr. Vieweg [arXiv:math/9803028]
  27. Hain, RM, The Hodge De Rham theory of relative Malcev completion, Annales Scientifiques de l'Ecole Normale Superieure, vol. 31 no. 1 (1998), pp. 47-92 [pdf]  [abs]
  28. Freedman, M; Hain, R; Teichner, P, Betti Number Estimates for Nilpotent Groups, in Fields Medallists’ Lectures, edited by Atiyah, ; Iagolnitzer,, vol. 5 (1997), pp. 413-434, World Science [9789812385215_0045], [doi]
  29. Hain, R; Looijenga, E, Mapping Class Groups and Moduli Spaces of Curves, in Algebraic geometry—Santa Cruz 1995, vol. 62 (1997), pp. 97-142, American Mathematical Society [arXiv:alg-geom/9607004]
  30. Hain, R, Infinitesimal presentations of the Torelli groups, Journal of the American Mathematical Society, vol. 10 no. 3 (1997), pp. 597-651 [available here]
  31. Hain, RM, The existence of higher logarithms, Compositio Mathematica, vol. 100 no. 3 (1996), pp. 247-276, ISSN 0010-437X [alg-geom/9308005]  [abs]
  32. Hain, RM; Yang, J, Real Grassmann polylogarithms and Chern classes, Mathematische Annalen, vol. 304 no. 1 (1996), pp. 157-201 [alg-geom/9407010]
  33. Elizondo, EJ; Hain, RM, Chow varieties of Abelian varieties, Boletin de la Sociedad Matematica Mexicana, vol. 2 no. 2 (1996), pp. 95-99  [abs]
  34. Hain, RM, Torelli Groups and Geometry of Moduli Spaces of Curves, in Current Topics in Complex Algebraic Geometry, edited by Clements, CH; Kollar, J, vol. 28 (1995), pp. 97-143, Cambridge Univ. Press [available here]
  35. Hain, RM, Classical Polylogarithms, Motives, in Motives (Seattle, WA, 1991), vol. 55 (1994), pp. 3-42, American Mathematical Society
  36. Hain, RM, Completions of Mapping Class Groups and the Cycle C-C, Contemporary Mathematics, vol. 150 (1993), pp. 75-105, American Mathematical Society, ISSN 0271-4132 [01287], [doi]
  37. HAIN, RM, NIL-MANIFOLDS AS LINKS OF ISOLATED SINGULARITIES, Compositio Mathematica, vol. 84 no. 1 (October, 1992), pp. 91-99, ISSN 0010-437X [Gateway.cgi]
  38. Hain, RM, Algebraic Cycles and Variations of Mixed Hodge Structure, Complex Geometry and Lie Theory, in Complex geometry and Lie theory (Sundance, UT, 1989), vol. 53 (1991), pp. 175-221, American Mathematical Society [1141202], [doi]
  39. Hain, RM; MacPherson, R, Introduction to Higher Logarithms, in Properties of Polylogarithms, edited by Lewin, L, vol. 37 (1991), pp. 337-353, American Mathematical Societ [15], [doi]
  40. Hain, R, Biextensions and heights associated to curves of odd genus, Duke Mathematical Journal, vol. 61 no. 3 (December, 1990), pp. 859-898, ISSN 0012-7094 [doi]
  41. Hain, RM; MacPherson, R, Higher logarithms, Illinois Journal of Mathematics, vol. 34 no. 2 (January, 1990), pp. 392-475, ISSN 0019-2082 [1255988272]
  42. HAIN, R; TONDEUR, P, THE LIFE AND WORK OF CHEN,KUO,TSAI, Illinois Journal of Mathematics, vol. 34 no. 2 (1990), pp. 175-190, ISSN 0019-2082 [1255988263]
  43. Durfee, AH; Hain, RM, Mixed Hodge Structures on the Homotopy of Links, Mathematische Annalen, vol. 280 (1988), pp. 69-83, ISSN 0025-5831 [BF01474182], [doi]
  44. Hain, RM; Zucker, S, A Guide to Unipotent Variations of Mixed Hodge Structure, Proceedings of the U.S. Spain Workshop, vol. 1246 (1987), pp. 92-106, Springer Verlag [BFb0077532], [doi]
  45. Hain, RM, Higher Albanese Manifolds, Proceedings of the U.S. Spain Workshop, vol. 1246 (1987), pp. 84-91, Springer Verlag [BFb0077531], [doi]
  46. Hain, RM, Iterated Integrals and Mixed Hodge Structures on Homotopy Groups, Proceedings of the U.S. Spain Workshop, vol. 1246 (1987), pp. 75-83, Springer Verlag [BFb0077530], [doi]
  47. Hain, RM, The Geometry of the Mixed Hodge Structure on the Fundamental Group, in Algebraic geometry, Bowdoin, 1985 (Brunswick, Maine, 1985), vol. 46 (1987), pp. 247-282, American Mathematical Society
  48. Hain, RM; Zucker, S, Truncations of Mixed Hodge Complexes, Proceedings of the U.S. Spain Workshop, vol. 1246 (1987), pp. 107-114, Spring-Verlag [BFb0077533], [doi]
  49. Carlson, JA; Hain, RM, Extensions of Variations of Mixed Hodge Structure (1987), pp. 39-65, Theorie de Hodge
  50. Hain, RM; Zucker, S, Unipotent variations of mixed Hodge structure, Inventiones mathematicae, vol. 88 no. 1 (1987), pp. 83-124, ISSN 0020-9910 [doi]
  51. Hain, RM, The de rham homotopy theory of complex algebraic varieties I, K-Theory, vol. 1 no. 3 (1987), pp. 271-324, ISSN 0920-3036 [doi]  [abs]
  52. Hain, RM, The de Rham homotopy theory of complex algebraic varieties II, K-Theory, vol. 1 no. 5 (1987), pp. 481-497, ISSN 0920-3036 [doi]  [abs]
  53. Hain, RM, On the indecomposable elements of the bar construction, Proceedings of the American Mathematical Society, vol. 98 no. 2 (February, 1986), pp. 312-312, ISSN 0002-9939 [2045704], [doi]  [abs]
  54. Hain, RM, Mixed Hodge structures on homotopy groups, Bulletin of the American Mathematical Society, vol. 14 no. 1 (January, 1986), pp. 111-115, ISSN 0273-0979 [doi]
  55. Hain, RM, On a generalization of Hilbert's 21st problem, Annales Scientifiques de l'École Normale Supérieure, vol. 19 no. 4 (1986), pp. 609-627, ISSN 0012-9593 [item], [doi]
  56. Hain, RM, Iterated integrals, intersection theory and link groups, Topology, vol. 24 no. 1 (1985), pp. 45-66, ISSN 0040-9383 [doi]
  57. Duchamp, T; Hain, RM, Primitive Elements in Rings of Holomorphic Functions, Journal für die Reine und Angewandte Mathematik (Crelle's Journal), vol. 346 (1984), pp. 199-220, ISSN 0075-4102 [199], [doi]
  58. HAIN, RM, ITERATED INTEGRALS AND HOMOTOPY PERIODS, Memoirs of the American Mathematical Society, vol. 47 no. 291 (1984), pp. 1-98
  59. Hain, RM, Twisting Cochains and Duality Between Minimal Algebras and Minimal Lie Algebras, Transactions of the American Mathematical Society, vol. 277 (1983), pp. 397-411, ISSN 0002-9947 [1999363], [doi]
  60. Hain, RM, Iterated Integrals, Minimal Models and Rational Homotopy Theory (1980)
  61. Hain, RM, A Characterization of Smooth Functions Defined on a Banach Space, Proceedings of the American Mathematical Society, vol. 77 (1979), pp. 63-67, ISSN 0002-9939 [2042717], [doi]
  62. Eades, P; Hain, RM, On Circulant Weighing Matrices, Ars Combinatoria, vol. 2 (1976), pp. 265-284, ISSN 0381-7032
  63. Richard M. Hain, Moduli of Riemann Surfaces, Transcendental Aspects, Moduli Spaces in Algebraic Geometry, ICTP Lecture Notes 1, L. Gottsche editor, 2000, 293--353 [arXiv:math/0003144]
  64. Richard M. Hain, Classical Polylogarithms, Motives, Proc. Symp. Pure Math. 55 part 2 (1994), 3--42
  65. Richard M. Hain, Algebraic cycles and variations of mixed Hodge structure, Complex Geometry and Lie Theory, Proc. Symp. Pure Math, 53, (1991), 175--221
  66. Richard M. Hain, The de Rham homotopy theory of complex algebraic varieties I, Journal of K-Theory 1 (1987), 271--324 [pdf]
  67. Richard M. Hain, The de Rham homotopy theory of complex algebraic varieties II, Journal of K-Theory 1 (1987), 481--497 [pdf]
  68. Peter Eades and Richard M. Hain, On circulant weighting matrices, Ars Combinatoria, 2 (1976), 265--284

Papers Submitted

  1. Hain, R; Matsumoto, M, Universal Mixed Elliptic Motives (December, 2015) [arxiv:1512.03975]  [abs]
  2. Hain, R, Deligne-Beilinson Cohomology of Affine Groups (July, 2015) [arXiv:1507.03144]  [abs]

Other

  1. R.M. Hain, The de Rham homotopy theory of complex algebraic varieties (unpublished version) (Spring, 1984) [pdf]  [author's comments]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320